Skip to main content

The Boussinesq equation and Miura-type transformations

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Abstract

Several Miura-type transformations for the Boussinesq equation are found and the corresponding integrable systems are constructed.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    M. Antonowicz, A. P. Fordy, and Q. P. Liu, “Energy-dependent third-order Lax operators,” Nonlinearity, 4, 669–684 (1991).

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    A. B. Borisov, S. A. Zykov, and M. V. Pavlov, “Dressing sequences of discrete symmetries and multiplying nonlinear equations,” Teor. Mat. Fiz., 116, 199–214 (1998).

    Google Scholar 

  3. 3.

    A. B. Borisov, M. V. Pavlov, and S. A. Zykov, “Proliferation scheme for the Kaup—Boussinesq system,” Physica D, 152/153, 104–109 (2001).

    MathSciNet  Article  Google Scholar 

  4. 4.

    E. V. Ferapontov, “Differential geometry of nonlocal Hamiltonian operators of the hydrodynamical type,” Funkts. Anal. Prilozh., 25, No. 3, 37–49 (1991).

    MATH  MathSciNet  Google Scholar 

  5. 5.

    A. Ya. Maltsev and S. P. Novikov, “On the local systems Hamiltonian in the weakly nonlocal Poisson brackets,” Physica D, 156, 53–80 (2001).

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    M. V. Pavlov, “Relationships between differential substitutions and Hamiltonian structures of the Korteweg—de Vries equation,” Phys. Lett. A, 243, Nos. 5–6, 295–300 (1998).

    MATH  MathSciNet  Article  Google Scholar 

  7. 7.

    M. V. Pavlov, “Integrable systems and metrics of constant curvature,” J. Nonlin. Math. Phys., 9,Suppl. 1, 173–191 (2002).

    Google Scholar 

  8. 8.

    M. V. Pavlov and S. P. Tsarev, “Three-Hamiltonian structures for Egorov systems of the hydrodynamical type,” Funkts. Anal. Prilozh., 37. No. 1, 32–45 (2003).

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

__________

Translated from Fundamental’naya i Prikladnaya Matematika (Fundamental and Applied Mathematics), Vol. 10, No. 1, Geometry of Integrable Models, 2004.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pavlov, M.V. The Boussinesq equation and Miura-type transformations. J Math Sci 136, 4478–4483 (2006). https://doi.org/10.1007/s10958-006-0239-y

Download citation

Keywords

  • Canonical Form
  • Poisson Bracket
  • Boussinesq Equation
  • Hamiltonian Operator
  • Laurent Series